# SDR TWAA0102417

- Difficulty date: February 3, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 25,345 hours, 12,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT LONGERON 18R, STA 636 TO 644, FLOOR WEB HAD CORROSION.  REMOVED CORROSION BY CUTTING DAMAGE OUT PER SRM 53-01 PAGE 18.  INSTALLED REPAIR PER SRM 53-01 PAGE 18.
